# SDR 65497

- Difficulty date: October 1, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 16,897 hours, 25,008 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT ADVISED FMN OPS THAT THE CAPT SIDE NAV WAS NOT DISPLAYING NAV DATA, CAPT ADVISED BY MX CTL TO RETURN TO FIELD FMN.  A/C LANDED FMN WITH NO FURTHER INCIDENT.  COULDN'T DUPLICATE DISCREPANCY, OPS CK NORMAL
